MAUDE Adverse Event Report: OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR; DEFIBRILLATION LEAD

OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR; DEFIBRILLATION LEAD
Model Number LDA230Q/65
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Related manufacturer reference number: 2017865-2021-32684.It was reported that a patient presented to the clinic on (b)(6) 2021 with noise on their right atrial lead, as well as noise that resulted in oversensing on their right ventricular lead.Both leads were explanted and replaced on (b)(6) 2021.The patient was stable throughout.
 
Additional Manufacturer Narrative
The reported event of noise was confirmed.As received, a partial lead (distal end) was returned in one piece.Final analysis found that the insulation was abraded breaching the ring electrode cable lumen underneath the right ventricular shock coil at 6.4cm to 6.7cm from the distal tip.Final analysis also found that the insulation was abraded breaching the ring electrode cable lumen at 5.3cm to 6.7cm from the distal tip.The ethylene tetrafluoroethylene (etfe) cable coading of one ring electrode cable was abraded in this location as well.The cause of the reported event was isolated to the abrasion of the ring electrode etfe cable coating.

Brand Name
OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR
Common Device Name
DEFIBRILLATION LEAD
MDR Report Key12601131
Report Number2017865-2021-32683
Device Sequence Number4185693
Product Code NVY
UDI-Device Identifier05414734507394
UDI-Public05414734507394
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2015
Device Model NumberLDA230Q/65
Device Catalogue NumberLDA230Q-65
Device Lot Number4560908
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/01/2021
Supplement Date Received by Manufacturer11/03/2021
Initial Report FDA Received Date10/08/2021
Supplement Report FDA Received Date11/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/09/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TENDRIL STS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR